My son is taking suboxone for 6-8+ months successfully and since the new switch over from pill form to the sublingual strips that go under your tongue has nothing but migraine headaches. It's horrible. Couple of the other things that we've found out is the decrease in testosterone levels in males and extremely low levels of vitamin D. Now monthly shots and weekly medications have to be taken. Anyone else have experiences like this??
Suboxone Side Effects:
Some common side effects are: drowsiness, dizziness, weakness, constipation, headache, nausea, or vomiting may occur. If any of these effects persist or worsen, notify your doctor or pharmacist immediately.
Some unlikely but serious side effects occur: slow, shallow breathing, mental/mood changes (e.g., depression), stomach/abdominal pain.
Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: dark urine, yellowing eyes and skin, vision changes.
An allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Narcotic withdrawal symptoms include diarrhea, severe mental/mood changes (such as anxiety, irritability, trouble sleeping), muscle stiffness or shakiness. If such symptoms occur, please do consult the doctor or pharmacist.
This is not a complete list of possible side effects, contact the doctor/pharmacist for more details. Wish you son all the best.
There is a male subs patient who has contacted me and told me he had low T and had low blood volume and is still having med. tests run. He has been on a high dose of subs for 5 yrs<4o mgs per day> has tapered down himself to one 8 mg pill per day. he did complain of headaches and extreme anxiety, dr said headache was due to low blood volume. He asked me if low T was caused from subs, said he'd heard it causes that. i have no idea, he is in his mid 4o's, that is not unheard of for males in mid 4o's. most common side effects from subs are, sweating, headache, constipation, depression, drowsiness, this is from a subs patient, my personal and complaints from fellow subs group members.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2016 • 4 answers
Updated 2 Nov 2011 • 3 answers
Updated 21 Apr 2018 • 4 answers
Updated 21 Apr 2018 • 2 answers
Suboxone - my boyfriend has been on the program for about three years. I notice little side effects?
Updated 16 Oct 2011 • 5 answers